RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 365–372 (Mi mz9894)  

A generalization of the Riesz–Fischer theorem

G. A. Fomin

Kaluzhsk Pedagogical Institute

Abstract: An analog is established, in a certain sense, of the Riesz–Fischer theorem for the space $L^p$, $p\geqslant1$, and a corollary derived.

Full text: PDF file (752 kB)

English version:
Mathematical Notes, 1972, 12:4, 651–655

Bibliographic databases:

UDC: 517.5
Received: 06.12.1971

Citation: G. A. Fomin, “A generalization of the Riesz–Fischer theorem”, Mat. Zametki, 12:4 (1972), 365–372; Math. Notes, 12:4 (1972), 651–655

Citation in format AMSBIB
\Bibitem{Fom72}
\by G.~A.~Fomin
\paper A generalization of the Riesz--Fischer theorem
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 365--372
\mathnet{http://mi.mathnet.ru/mz9894}
\zmath{https://zbmath.org/?q=an:0247.42012}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 651--655
\crossref{https://doi.org/10.1007/BF01093668}


Linking options:
  • http://mi.mathnet.ru/eng/mz9894
  • http://mi.mathnet.ru/eng/mz/v12/i4/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:80
    Full text:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020